# SDR DALA1136483253

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 40,610 hours, 18,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 131EF HAS EDGE DAMAGE AND IS WORN IN SEVERAL AREAS 12 INCHES BY 12 INCHES AREA.  REMOVED PANEL 131EF IAW AMM 53-22-14-000-001.  FABRICATED FLOOR PANEL 131EF ON STAM TRAVELLER T11/883644.  INSTALLED FLOOR PANEL 131EF IAW AMM 53-221-14 PB401.
